# SDR VTZA97620

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: BA51015R3
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6371 - EWR-IAD - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO FORWARD FIRE EXTINGUISHER MISSING RED SAFETY TAB.  MAINTENANCE FERRIED AIRCRAFT TO IAD.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FWD FIRE EXTINGUISHER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
